Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin Cold + Flu + Cough Day + Night 48 Capsules

$27.99

or 4 payments of $7.00 with Wizit learn more

Demazin Cold + Flu + Cough Day + Night – effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

Availability: 3 in stock (can be backordered) SKU: INOV_9314057016343 Categories: , Tag:
View cart

Description

Uses
Temporary relief from cold and flu symptoms including:
– headaches and fever
– dry cough
– sore throat
– blocked or runny nose
– body aches and pains
Ingredients
Each day capsule contains: Paracetamol 500mg Dextromethorphan hydrobromide monohydrate 10mgPhenylephrine hydrochloride 5mg Each night capsule contains: Paracetamol 500mg Dextromethorphan hydrobromide monohydrate 10mg Chlorphenamine maleate 2mgContain lactose
Directions
Directions for useAgeAdults and children 12 years and overHow much 2 Day capsulesHow often Every 4-6 hours, as necessaryMax daily dose6 Day capsules in 24 hoursAgeAdults and children 12 years and overHow much 2 Night capsulesHow often At bedtime, as necessaryMax daily dose2 Night capsules in 24 hours

Additional information

Weight 200 g
Dimensions 4.5 × 12.2 × 7 cm

Brand

Demazin

Reviews

There are no reviews yet.


Only logged in customers who have purchased this product may leave a review.